Her period became longer because she had an IUD put in
If the woman’s period became longer after having an IUD put in, then these extra days are also considered to be hayd (menstruation), so the woman should not pray or fast until she sees that she has become pure (i.e., the period is over).
Shaykh Ibn ‘Uthaymeen (may Allaah have mercy on him) was asked the following question:
A woman caused her period to come by taking some medicine, so she stopped praying. Should she make up those prayers or not?
The woman should not make up the prayers if she took medicine to make her period start and it started, because hayd means blood which, if it is present, the rulings on it apply. Similarly if she took medicine to prevent menstruation and she did not menstruate, then she should pray and fast because she is not menstruating. So the ruling depends on the cause of the ruling. Allaah says (interpretation of the meaning):
“They ask you concerning menstruation. Say: that is an Adha (a harmful thing for a husband to have a sexual intercourse with his wife while she is having her menses)”
So when the period is there, the rulings apply, and when it is not there the rulings do not apply.
Fataawa Arkaan al-Islam, 254.
And Allaah knows best.